# SDR ASAA0956858

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 2,743 hours, 818 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481226
- Condition: Cut
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OIL CAP HAS A CUT O-RING.  INSTALLED NEW O-RING ON OIL CAP.
